CASIA OpenIR  > 09年以前成果
Control curve design for nonlinear (or fuzzy) proportional actions using spline-based functions
Hu, BG; Mann, GKI; Gosine, RG
1998-09-01
发表期刊AUTOMATICA
卷号34期号:9页码:1125-1133
文章类型Article
摘要This work explores a novel approach for a systematic design of a nonlinear mapping system typically for nonlinear, or fuzzy, PID control applications. The paper investigates a non-Linear design of proportional actions using spline-based functions. Specifically, the controller uses Bezier curves to form the nonlinear mapping in order to emulate fuzzy PID systems. While other researchers have addressed the fuzzy systems for approximations of given functions, we believe that, in general control problems, these approximations should be considered in dealing with the properties of unknown control actions. Proportional action is selected as a basic function for nonlinear control curve designs. The reasons for this selection are discussed. Specific heuristic properties for the proportional action are defined based on the intuitions in general PID controller applications. The new controller is designed to be compatible with these properties. The nonlinearity variation index is used as a process-independent measure for evaluation of different designs. The system has been shown to improve the conventional fuzzy PID controllers on three aspects. These include a high degree of transparency with respect to nonlinear tuning parameters, versatility to cover various nonlinear functions, and simplicity of nonlinear mapping expressions. (C) 1998 Elsevier Science Ltd. All rights reserved.
关键词Nonlinear Pid Control Fuzzy Pid Control Fuzzy Proportional Actions Control Curves Spline Functions
WOS标题词Science & Technology ; Technology
关键词[WOS]UNIVERSAL APPROXIMATORS ; PID CONTROLLERS ; SYSTEMS ; NETWORKS ; RULES
收录类别SCI
语种英语
WOS研究方向Automation & Control Systems ; Engineering
WOS类目Automation & Control Systems ; Engineering, Electrical & Electronic
WOS记录号WOS:000076083300007
引用统计
文献类型期刊论文
条目标识符http://ir.ia.ac.cn/handle/173211/9775
专题09年以前成果
作者单位1.Chinese Acad Sci, Inst Automat, Natl Lab Pattern Recognit, Beijing 100080, Peoples R China
2.Mem Univ Newfoundland, Ctr Cold Ocean Resources Engn, St Johns, NF A1B 3X5, Canada
3.Mem Univ Newfoundland, Fac Engn & Appl Sci, St Johns, NF A1B 3X5, Canada
推荐引用方式
GB/T 7714
Hu, BG,Mann, GKI,Gosine, RG. Control curve design for nonlinear (or fuzzy) proportional actions using spline-based functions[J]. AUTOMATICA,1998,34(9):1125-1133.
APA Hu, BG,Mann, GKI,&Gosine, RG.(1998).Control curve design for nonlinear (or fuzzy) proportional actions using spline-based functions.AUTOMATICA,34(9),1125-1133.
MLA Hu, BG,et al."Control curve design for nonlinear (or fuzzy) proportional actions using spline-based functions".AUTOMATICA 34.9(1998):1125-1133.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Automatica98.pdf(844KB)期刊论文作者接受稿开放获取CC BY-NC-SA浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Hu, BG]的文章
[Mann, GKI]的文章
[Gosine, RG]的文章
百度学术
百度学术中相似的文章
[Hu, BG]的文章
[Mann, GKI]的文章
[Gosine, RG]的文章
必应学术
必应学术中相似的文章
[Hu, BG]的文章
[Mann, GKI]的文章
[Gosine, RG]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Automatica98.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。